# SDR AWXA200601296

- Difficulty date: July 4, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION LOCATED ON FLOOR PANEL NR 261 FF BETWEEN FRAME 66 TO FRAME 68 LEFT SIDE PASSENGER CABIN.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 261 FF BETWEEN FS 66 TO FS 68 AND INSTALLED WITH AWA CARD CID25318 SEQ 97.
